Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 302565, 13 pages
http://dx.doi.org/10.1155/2014/302565
Research Article

A Modified D-K Iteration Approach for the Decentralized Control of Civil Structures with Parametric Uncertainties

Faculty of Infrastructure Engineering, Dalian University of Technology, Dalian 116024, China

Received 30 October 2013; Revised 10 December 2013; Accepted 11 December 2013; Published 13 March 2014

Academic Editor: Hamid Reza Karimi

Copyright © 2014 Chunxu Qu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chunxu Qu, Linsheng Huo, and Hongnan Li, “A Modified D-K Iteration Approach for the Decentralized Control of Civil Structures with Parametric Uncertainties,” Mathematical Problems in Engineering, vol. 2014, Article ID 302565, 13 pages, 2014. doi:10.1155/2014/302565